# SDR QXEA2025010600003

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N663QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000961
- Aircraft time: 1,967 hours, 1,697 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT ROUGHLY 100 KNOTTS FO MAY HAVE ADVANCED THROTTLE A HAIR TOO FAR. REMOVED FROM SERVICE. NO SIGNS OF HIGH ENERGY STOP OR ANY SIGNS OF TIRE DAMAGE - REF AMM 05-50-12-200-801-A 1(B). FOUND LEAKING MLG STRUT ON INSPECTION AT LEFT SIDE. C/W MCN 320113-1 ISSUE 1 A-C NO LEAKAGE NOTED AFTER SERVICING. NO PARTS REPLACED. RETURNED TO SERVICE.
